# SDR WX0A2014121672305

- Difficulty date: December 10, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 43,475 hours, 37,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT EXTERIOR EMER LIGHTS INOPERATIVE.  PERFORMED BATTERY RECHARGE PROCEDURE IAW AMM 33-53-01.  OPERATIONS CHECKED NORMAL AT THIS TIME.
